Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 218, NWS Jacksonville, FL

September 20, 2012Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2012, 3:03 PM EDT for Suwannee County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2012, 3:03 PM EDT (19:03 UTC)
Expired
Sep 20, 2012, 3:30 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
Sep 20, 3:15 PM EDTTSTM WND DMG1 E Luraville, FLPUBLIC REPORTS A LARGE TREE DOWNED NEAR 180TH STREET IN LURAVILLE. TIME OF DAMAGE BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS52 KJAX 201903
SVRJAX
FLC121-201930-
/O.NEW.KJAX.SV.W.0218.120920T1903Z-120920T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU SEP 20 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 330 PM EDT

* AT 303 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LURAVILLE...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OBRIEN AND LIVE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
      3007 8307 3008 8308 3010 8315 3010 8321
      3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1903Z 263DEG 12KT 3013 8317

$$

SANDRIK
3 follow-up statements
837 
WWUS52 KJAX 201909
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT THU SEP 20 2012

FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
309 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...

AT 310 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LURAVILLE...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE...OBRIEN AND LIVE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
      3007 8307 3008 8308 3010 8315 3010 8321
      3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1910Z 253DEG 10KT 3014 8318

$$

SANDRIK
702 
WWUS52 KJAX 201917
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT THU SEP 20 2012

FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
317 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...

AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LURAVILLE...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBRIEN
AND LIVE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
      3007 8307 3008 8308 3010 8315 3010 8321
      3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1917Z 254DEG 12KT 3014 8313

$$

SANDRIK
771 
WWUS52 KJAX 201923
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU SEP 20 2012

FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
323 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...

AT 323 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF LIVE OAK...MOVING EAST
AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBRIEN
AND LIVE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3012 8316 3014 8318 3016 8319 3019 8318
      3023 8318 3032 8299 3003 8293 3003 8303
      3008 8308 3010 8315
TIME...MOT...LOC 1923Z 254DEG 12KT 3016 8311

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:45 AM EDT, 5 hours 18 minutes earlier.

Area forecast discussion, Sep 20, 9:45 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT THU SEP 20 2012

.UPDATE...WEAK FRONTAL BOUNDARY CONTINUES TO MEANDER OVER N CENTRAL FL
WHILE A WEAK SURGE OF NE FL HAS MOVED INTO SE GA AND EXTREME NE FL
AREA. A STRONG MID/UPPER TROUGH FROM THE GREAT LAKES TO LOWER MS
VALLEY AND THE CENTRAL GULF OF MEXICO IS PROVIDING LIFT IN THE
FORM OF PVA AND UPPER LEVEL JET DYNAMICS OVER PORTIONS OF THE FL
PENINSULA MAINLY S OF THE BIG BEND AREA. LOW LEVEL CONVERGENCE
COMBINED WITH THE INCREASING MOISTURE (PWATS NEAR 1.8 INCHES) AND
LIFT WILL RESULT IN CHANCE TO LIKELY POP SCENARIO FOR NE FL AND
LOWER END POPS OVER SE GA. ALREADY HAVE SBCAPES OF 1500 J/KG IN NE
FL AND ANTICIPATE CHANCE OF THUNDERSTORMS STARTING LATER THIS
MORNING AND INTO THE AFTN HOURS. WITH SUFFICIENT INSTABILITY...
CAN'T DISCOUNT AN ISOLD STRONG STORM GIVEN AMPLE BULK SHEAR AND
COOLER TEMPS ALOFT BUT PROBABILITIES LOOK TO BE LOW. MINOR
CHANGES TO THE GRIDS TO INCREASE CLOUD COVER AND TWEAK POPS.

&&

.AVIATION...VFR CONDS PREVAIL BUT ANTICIPATE MVFR VSBY AND CIGS
IN PRECIP SHIFTING FROM SW TO NE TODAY. IFR VSBY/CIGS POSSIBLE IN
CONVECTIVE BUT AT THIS TIME RADAR AND OBSERVATION TRENDS DON'T
SUPPORT IT.

&&

.MARINE...NELY FLOW TODAY/TONIGHT AROUND 10-15 KT AND SEAS OF 2-3 FT.
NO HEADLINES.

RIP CURRENTS: LOW RISK TODAY WITH SOMEWHAT LOWER SWELL CONDS THAN
PRIOR DAYS. SEAS ABOUT 2 FT OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  66  88  66 /  40  10  20  20
SSI  81  71  82  73 /  40  20  30  20
JAX  82  68  84  68 /  60  30  30  30
SGJ  81  72  84  72 /  60  30  40  30
GNV  83  68  86  69 /  70  30  40  40
OCF  83  69  87  70 /  70  30  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/WALKER
Hazardous weather outlook, Sep 20, 10:10 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EDT THU SEP 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-210933-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
1010 AM EDT THU SEP 20 2012

...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A FRONTAL BOUNDARY WILL POSITION OVER NORTH CENTRAL FLORIDA TODAY.
THIS FEATURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE
WILL CREATE NUMEROUS TO SCATTERED THUNDERSTORMS ACROSS THE AREA
TODAY...WITH THE POTENTIAL FOR ISOLATED STRONG STORMS THIS
AFTERNOON. STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND HAIL.
LOCALLY HEAVY RAINFALL WILL BE MOST LIKELY OVER NORTHEAST FLORIDA
NEAR AND ALONG THE SURFACE FRONT. STORMS WILL MOVE NORTHEAST TO EAST
AROUND 10 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY
AND SATURDAY WITH THE BEST CHANCES OVER NORTHEAST FLORIDA.

INCREASED ONSHORE FLOW IS EXPECTED EARLY NEXT WEEK WHICH WILL
ELEVATE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE/ARS

In the hours before

Special weather statement, Sep 20, 1:51 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU SEP 20 2012

FLZ020-GAZ162-201830-
ECHOLS-HAMILTON-
151 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ECHOLS
AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 230 PM EDT...

AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3073 8295 3072 8269 3060 8266 3060 8269
      3056 8273 3053 8271 3052 8273 3052 8271
      3050 8271 3049 8274 3049 8285
TIME...MOT...LOC 1752Z 168DEG 3KT 3060 8277

SHASHY
Local storm report, Sep 20, 2:10 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT THU SEP 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     2 E FOLKSTON            30.84N 81.98W
09/20/2012  E50.00 MPH       CHARLTON           GA   TRAINED SPOTTER

            STORM SPOTTER ESTIMATED GUSTS TO 50 MPH AND VERY HEAVY
            RAIN.

&&

ARS
Local storm report, Sep 20, 2:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT THU SEP 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 E FOLKSTON            30.84N 81.98W
09/20/2012  M0.50 INCH       CHARLTON           GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL RANGING FROM A QUARTER INCH
            TO A HALF INCH IN SIZE.

&&

SCHASE
Local storm report, Sep 20, 2:19 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU SEP 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     2 SSW PALM VALLEY       30.18N 81.40W
09/20/2012                   ST. JOHNS          FL   911 CALL CENTER

            THE 911 CALL CENTER RECEIVED A REPORT OF TELEPHONE LINES
            BLOWN DOWN AT CANAL ROAD AND ROSCO BLVD. THE TIME GIVEN
            WAS BASED ON RADAR.

&&

PP
Local storm report, Sep 20, 2:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT THU SEP 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     FOLKSTON                30.84N 82.01W
09/20/2012                   CHARLTON           GA   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN
            FOLKSTON. THE TIME GIVEN WAS BASED ON RADAR.

&&

PP
Special weather statement, Sep 20, 2:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU SEP 20 2012

FLZ020-022-GAZ162-163-201900-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
234 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...SOUTHEASTERN ECHOLS...NORTHEASTERN COLUMBIA AND EASTERN
HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES EAST OF BELMONT...MOVING NORTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT
AND NEEDMORE THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3071 8282 3067 8243 3061 8243 3058 8244
      3058 8246 3054 8246 3039 8252 3040 8275
TIME...MOT...LOC 1834Z 181DEG 10KT 3052 8256

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 11:43 AM EDTSpecial Weather StatementJAXDuval32 min
Sep 20, 11:59 AM EDTAreal Flood AdvisoryJAXDuval91 min
Sep 20, 12:15 PM EDTSpecial Weather StatementJAXDuval30 min
Sep 20, 12:24 PM EDTSpecial Marine WarningJAX96 min
Sep 20, 1:02 PM EDTSpecial Weather StatementJAXSaint Johns28 min
Sep 20, 1:13 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns47 min
Sep 20, 1:29 PM EDTSpecial Marine WarningJAX91 min
Sep 20, 1:34 PM EDTSpecial Weather StatementJAXNassau41 min
Sep 20, 1:45 PM EDTAreal Flood AdvisoryJAXSaint Johns90 min
Sep 20, 2:06 PM EDTSevere Thunderstorm WarningJAXNassau39 min
Sep 20, 2:34 PM EDTSpecial Weather StatementJAXHamilton26 min
Sep 20, 3:38 PM EDTSpecial Weather StatementJAXSuwannee52 min
Sep 20, 4:31 PM EDTSpecial Weather StatementJAXColumbia44 min
Sep 20, 6:03 PM EDTSpecial Weather StatementJAXMarion42 min
Sep 20, 6:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Sep 20, 7:06 PM EDTSpecial Weather StatementJAXMarion39 min
Sep 20, 7:47 PM EDTSpecial Weather StatementJAXMarion43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.